# SDR DXTA200803055

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 5,579 hours, 3,446 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215672
- Part serial: 1247
- Condition: Leaking
- Location: Mlg
- Part time: 2,025 hours, 1,247 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE GRABS WITH MINIMAL PRESSURE APPLIED TO BRAKE PEDAL AND JERKS AIRPLANE IN SAME DIRECTION.  REMOVED AND REPLACED NR 3 MAIN BRAKE ASSY.   IAW MM 32-42-01 AND BRAKE BEEDING IAW MM 32-42-00  OPS CHECK LEAK CHECKS GOOD.
